Separate names with a comma.
Sir, the solution is in your head.
I know the feeling.
I only want a bit of relief, withdrawal with t is a killer combo, it's killing me slowly, can't get any more. Drowning on self pity. Not proud of myself.
You will get through it. Others have and you can do it. Let me know if there is any thing I can do. I know the benzo blues and am still there. (Still on Ativan )
I understand. However now in my state no way I can taper right now :( we come here for support. .
I dont understand "not proud of myself" you should be, you've come a long way...Hang in.
The problem is that I feel that I wont be any better after tapering, t will still be here and no klonopin to alleviate, am I right? Thinking on opening a thread
Well true...but take into account the healing your brain will undergo once that damn drug is gone..It takes time but for all you know your t will fade or you will habituate kpin free!
Well, my dose is ridiculously low and only had minor spikes, I would like to be confident that it will either get better or stay the same. This is extremely important.